# SDR AALA20061004

- Difficulty date: November 7, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PROXIMITY FLOOD LIGHT AT AFT RIGHT GALLEY INOPERATIVE.  FOUND PLUG D12920 DISCONNECTED FROM AFT GALLEY OVERHEAD.  RECONNECTED PLUG L1420 FOR EMERGENCY PROXIMITY FLOOD LIGHT AT AFT RIGHT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
